# SDR SWAA2025032497838

- Difficulty date: February 19, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 40,423 hours, 19,207 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT BRACKET LOCATED BS 867 BTW STR 2R TO STR 3R AT PASSENGER CABIN 2025-139304<[01] REPLACED SUPPORT BRACKET LOCATED BS 867 BTW STR 2R TO STR 3R AT PASSENGER CABIN IAW B737-800 SRM 51-10-02-0G-0 ITEM 9 AND DRAWING 146A7901 SHEET 66 REV A.;[02] CORRECTED STEP 1 REPLACED SUPPORT BRACKET LOCATED BS 867 BTW STR 2R TO STR 3R AT PASSENGER CABIN IAW B737-800 SRM 51-10-02-0G-0 ITEM 9 AND SRM 51-40-02 AND DRAWING 146A7901 SHEET 66 REV A.;[03] TASK COMPLETED
